Knee Replacement and Mop Up Chemo

k8
k8 Member Posts: 33

Husband had knee replacement 9 years ago and is now going through mop up chemo. Currently 3 days on chemo with 11 day grace period. Just completed second treatment yesterday and he tells me today leg that had knee replacement is bothering him. Wondering if anyone out there has had similar issues.

Thanks,  Kate

Comments

  • Annabelle41415
    Annabelle41415 Member Posts: 6,715 Member
    Joints

    I'm not sure if that has anything to do with it but when you have treatment sometimes everything can hurt.  Have him put it up for a little bit and see if it helps - don't put ice on it as he will shoot to the moon with cold sensitivity issues.  Hope he feels better.

    Kim

  • JanJan63
    JanJan63 Member Posts: 2,478
    How is it bothering him? Does

    How is it bothering him? Does he have an area with a slight swelling and is pinkish? If it's in the calf it feels similar to a Charlie horse. Folfox gave me blood clots in my calf 4 times.

    Jan

  • Trubrit
    Trubrit Member Posts: 5,643 Member
    edited March 2019 #4
    Hardwear

    I have hardwear in my feet, and remember them getting very, very cold during treatment. 

    It really is hard to say, but Jan is right also, you need to be aware of blood clots in the calves.  Keep a keen eye on things, and if it concerns you too much, run it by the Oncologist.

    Tru

  • SandiaBuddy
    SandiaBuddy Member Posts: 1,271 Member
    Joint pain

    I have no replacments but had enormous back, knee, ankle and joint pain during chemo.  It is a known and reported side-effect.  Perhaps he is experiencing a side-effect of the chemo.

  • Butt
    Butt Member Posts: 352

    For me it is a back and shoulder. Had MRI nothing wrong. Everyone agrees that it is some muscle issue. Starts shortly my disconnect from the pump. The pain is significant., I believe it is a side effect of chemo. Butt. 

     

  • k8
    k8 Member Posts: 33
    Thanks for your input

    We are contacting contacting oncologist and surgeon for further follow up. Will let this board know going forward.

    Kate